# SDR IXXA08SMN069S

- Difficulty date: February 8, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Link
- Condition: Cracked
- Location: Te Flaps
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND FLAP MECHANISM OF INNER WING FORWARD LINK CRACKED AT STATION 3.000 RIGHT.  REMOVED REPLACED INNER WING FORWARD LINK OF FLAP MECHANISM IAW OHM 27-27-1 PAGE 4.  PERFORMED OPS CHECK TO ALL FLIGHT CONTROLS.  GOOD IAW DC8 MAINTENANCE MANUAL 27-11-0 PAGE 10-14, DC8 27-21-0 PAGE 5-9. DC8 27-30-0 PAGE 4-7, DC8 27-40-0 PAGE 1-2 DC8 27-41-0 PAGE 10-13, DC8 27-51-0 PAGE 11-12, DC8 27-61-0 PAGE 5-7, DC8 27-70-0 PAGE 1-2 DC8 27-80-0 PAGE 4.
